This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
Been on 20mg of Prozac for a year for Anxiety. Came off about 4 weeks ago and every thing was fine until last week when I hqad an anxiety attack again which lasted a few days. I went back on the Prozac about 5 days ago and have gotten a grip on things again. Put surely Prozac doesn't work that fast so I'm I back on it with no real need. I went back on it more for being afraid the old problems would come back. They haven't really. I just anxious about being anxious now. Should I stop taking the Prozac again? End of College year and **** weather probably not helping so much.
I can't make a specific recommendation without knowing you but the best way to handle anxiety is to become a more conscious and aware person who deals directly with challenges, rather than avoiding them. If you can learn how to accept your interior life, you will find that you can roll through an anxiety episode, and learn something about yourself, and get a perspective on the scary images your mind creates that are not real predictions of danger.
I kinda have your problem with being anxious or anxieties. And I read the doc report and somewhat understood him to say get in touch with what is going on inside and then face and confront issues. I think I will go online on "posting a question" about his comment. The one thing I am not sure of what he said was something like to be a more conscience and aware person. How does one do that?
So anyways I would like to encourage you by saying, I guess is to , yes, be aware of what is going on inside of yourself and see if it stands the "truth" test. Is there something going on physically your doc will know that or is it just fear telling you you are not better yet. I would think your doc would be a help in that and you will have someone more knowlegeable than yourself so talk to.
I do struggle with facing issues and in my condition I dont even want to answer the telephone.....it is too stressful to make decisions....I am on Paxil now for 6 days and have not felt anything really different yet. I am hoping I will. There is a book called "90 day Immune System Makeover by Janet Maccaro (web site by Janet Maccaro) that has helped me greatly and another book called "Adrenal Fatigue" by James L. Wilson that centres on anxiety. But I think you are past that...it might just your fears now chasing you. Stand Still and look at it and see what it really is.
I hear you also saying that you have "exam" and that does not help...so maybe stay on meds till this is over and then go off them but the doc will be more of an expert. I am not an expert...trust me on this. I am just finding my way.
I'm coming off Prozac myself, and was fine for about two weeks, and then got slammed with what felt like anxiety. In doing more research, however, I came to realize that it's not anxiety so much as withdrawal symptoms. Prozac has a really long half life, so withdrawal symptoms don't usually show up for a while (like more than a week).
I've been reading Peter Breggin's book YOUR DRUGS MIGHT BE YOUR PROBLEM and have been finding it amazingly helpful. The medical people I work with have also said that what I am going through is most likely withdrawal and not the old problems coming back, but it's still uncomfortable (to say the least!) and I have to keep telling myself that it is temporary.
Breggin's book is also helpful for helping you to come up with a plan of how to come off of meds in a slow and safe way.
Ending depression and begin to enjoy life, I helped a great and inexpensive drug Prozac. And it can help you get rid of depression. Try. Purchase it can be on this site [url = http://www.dorovey.org] buy Prozac etc. Bonuses !!![/ url].
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.